# SDR 96ZZZX5021

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491K
- Make and model: Dhav DHC3
- Aircraft serial: 434
- Engine: Pwa R134059
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: SB9RN4
- Condition: Condenser Failed
- Location: Engine
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

ENGINE DEVELOPED ROUGHNESS, DETERMINED TO BE MAGNETO FAILURE.  PILOT LANDED AND TAXIED ON BEACH WHERE IT WAS DETERMINED THE EXHAUST ROCKER CHAMBER NR 1 CYLINDER HAD CRACKED, PRESUMABLY FROM ENGINE ROUGHNESS.  BOTH COMPONENTS WERE REPLACED.
